# SDR AALA20160225011

- Difficulty date: February 25, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD SUPPORT FRAME CAP STRAP CORRODED OUT OF LIMITS, BETWEEN STATION 794 - 847, RBL 20, JUST INBD OF THRESHOLD WEB.  INSTALLED NEW SERVICEABLE STRAP IAW SRM 51-10-02-0G & EA 258444.  ACFT IN BASE MX.
